# SDR DALA2023113009841

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0086315) AFT CARGO LH TRANSITION PLATE IS PUNCTURED BETWEEN STA 727G-727H. REPAIRED LH TRANSITION PLATE IAW BOEING 737-800 SRM 53-00-53-2R-5.
